# SDR GLBA2002072

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 16,294 hours, 23,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405913
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN.  INSPECTED FOUND INNER DOOR CABLE BROKEN.  REPLACED INNER DOOR CABLES.
